Mots-clés : Hölder boundary, Besov space, Gâteaux derivative.
@article{MZM_2016_99_5_a13,
author = {I. V. Tsylin},
title = {On the {Regularity} of {Solutions} of {Variational} and {Boundary-Value} {Problems} in {Domains} with {H\"older} {Boundary}},
journal = {Matemati\v{c}eskie zametki},
pages = {794--800},
year = {2016},
volume = {99},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2016_99_5_a13/}
}
TY - JOUR AU - I. V. Tsylin TI - On the Regularity of Solutions of Variational and Boundary-Value Problems in Domains with Hölder Boundary JO - Matematičeskie zametki PY - 2016 SP - 794 EP - 800 VL - 99 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_2016_99_5_a13/ LA - ru ID - MZM_2016_99_5_a13 ER -
I. V. Tsylin. On the Regularity of Solutions of Variational and Boundary-Value Problems in Domains with Hölder Boundary. Matematičeskie zametki, Tome 99 (2016) no. 5, pp. 794-800. http://geodesic.mathdoc.fr/item/MZM_2016_99_5_a13/
[1] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. of Math. Stud., 105, Princeton Univ. Press, Princeton, 1983 | MR | Zbl
[2] T. Kato, Perturbation Theory for Linear Operators, Die Grundlehren Math. Wiss., 132, Springer, New York, 1966 | MR | Zbl
[3] G. Savaré, J. Funct. Anal., 152:1 (1998), 176–201 | DOI | MR | Zbl
[4] A. M. Stepin, I. V. Tsylin, Dokl. RAN, 463:2 (2015), 144–148 | DOI | Zbl
[5] M. S. Agranovich, Sobolevskie prostranstva, ikh obobscheniya i ellipticheskie zadachi v oblastyakh s gladkoi i lipshitsevoi granitsei, MTsNMO, M., 2013
[6] T. Muramatu, Publ. Res. Inst. Math. Sci., 12:1 (1976), 123–140 | DOI | MR | Zbl
[7] O. V. Besov, V. P. Ilin, S. M. Nikolskii, Integralnye predstavleniya funktsii i teoremy vlozheniya, Nauka, M., 1996 | MR | Zbl
[8] M. I. Neiman-zade, A. A. Shkalikov, Matem. zametki, 66:5 (1999), 723–733 | DOI | MR | Zbl
[9] A. A. Shkalikov, D.-G. Bak, Matem. zametki, 71:5 (2002), 643–651 | DOI | MR | Zbl
[10] V. I. Burenkov, Issledovaniya po teorii differentsiruemykh funktsii mnogikh peremennykh i ee prilozheniyam. Chast 12, Tr. MIAN SSSR, 181, Nauka, M., 1988, 27–39 | MR | Zbl
[11] Kh. Tribel, Teoriya interpolyatsii, funktsionalnye prostranstva, differentsialnye operatory, Mir, M., 1980 | MR | Zbl